# SDR DHL2004780502

- Difficulty date: September 9, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 59,986 hours, 32,166 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, BULGE IN EXTERNAL SKIN WITH 2 POPPED RIVET HEAD AT STA 678 STR 28R.   REMOVED OLD STRINGER SPLICE FROM STA 678, STR 28R IAW B727 SRM 51-30-2 FOUND CORROSION ON SPLICE TO BE CUT OUT OF LIMITS IAW B727 SRM 53-10-1.  FAB NEW STR SPLICE FROM 7075 T6 063 PO NR 335792 P/N NR BAC 1498-125 IAW B727 SRM 51-10-2.  INSTALLED PART IAW B727 SRM 51-30-2.
